Thyroid UK

Slightly trembling hands

I have noticed that in the past couple of months my hands are a little shaky. I notice this if picking up things, holding a cup etc. Was getting worried. I am on T4 and T3. I read somewhere that it is one of the hyper symptoms. I am Hypo. I would be grateful for any feedback with regard to this.

19 Replies
oldestnewest

Could it be LOW B12 - needs to be at the Top of the range....affects all the nerves...

Reply

Have stopped with B12 will restart

Reply

Have you had a thyroid bloods test recently, Marmaris? I had slight tremors and it turns out I was overmedicated as FT3 was 8.4 (3.2-6.2). I hadn't any symptoms of overstimulation other than the tremors which I hardly noticed. They've decreased since I reduced my T3. I also get tremors and palpitations if I skip/delay meals so I'm trying to eat more regularly.

Reply

Yes Clutter had bloods done recently and without looking at the results say if if was T3 between 3-5 mine was 5something. I had not taken the T3 the day before. Just feel wired and tired and jittery with hands.

Reply

Marmaris, Over range FT3, tremors, 'wired and tired' indicate overmedication. I halved my T3 to 20mcg for 12 days to let FT3 level drop and tremors improved. Now on the prescribed 75mcg T4 and 30mcg T3 and fine with no hypo symptoms (touch wood).

thyroid.about.com/od/thyroi...

Reply

Many thanks for that Clutter, I have already reduced down to 20mcgs yesterday and on 50mcgs Levo. Is this around 110 levo equivalent? as opposed to 140. Many thanks for info.

Reply

Marmaris, yes it's 110mcg equivalent.

Reply

Thanks clutter I am trying that now. I was on 100mcgs Levo for a long time and felt ok with that. Maybe it is a bit much. So down to 20mcgs to see if better. Also going to stop Vit D for a while to see if it is that. Many thanks.

Reply

Marmaris, it's a good idea to maintain vitD levels with 1,000-2,000iu D3 daily Oct-Apr when ultraviolet light levels are too low to stimulate vitD.

Reply

Hi Clutter had been taking Vit D 800iu capsules twice daily doctor reduced down to one a day. Went from 23 to 78 might even be more now as just returned from Turkey. I cannot overload can I? If I continue with just one a day?

Reply

Marmaris, 78 is barely in the optimal range 75-200. 800iu might just maintain that level. I'd want mine higher. I take 5,000iu daily and will be retested in Dec. Possible toxicity is >250.

Reply

Ok thanks Clutter I will keep up the one a day. Should I be taking anything else with it? I had read about Magnesium and was taking that aswell. Had calcium levels checked ok.

Reply

Marmaris, yes magnesium is synergistic with vitD and if you take mag, you also need to take zinc.

Reply

Hi It can be too much calcium. Calcium must always be in normal range. it is very important if taking vit D to have a calcium test.

Jackie

Reply

Hi Jackie had calcium levels checked recently and were fine. I have been taking Vit D for some time and went from 23 to 78, could be even higher now. I was taking magnesium with the Vit D.

1 like
Reply

Hi I would have another test as calcium funny and like magnesium electrolytes, I would also have a magnesium test as tiny range and must be in range. 2 of my very good consultants said my shakes were calcium and actually they were proved right when I had tests.I had to stop all vit D although only 10!!!

Jackie

Reply

Hi Jackie I have stopped Vit D yesterday to see if better. Also back to only 20mcgs of t3 instead of 30mcgs to see if helps. I have been taking Vit D for nearly a year and I know it was 78 last time a while ago. Have since just got back from Turkey and got plenty naturally. Could be that I am too high now. Will try to get them all checked out. Many thanks for your advice.

Reply

HI D is only too high if it has put calcium above range. Regarding T3 have a further test for TSH, T4 and T3 in 4 weeks to check.

best wishes,

Jackie

Reply

Ok will do. Many thanks.

Reply

You may also like...